# SDR AWXA200501536

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Bs 327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CHANNEL CRACKED, .97 INCHES, AT BS 327, BL 48L AND WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL AT BS 327, BL 48L AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 4, 8 AND 12.
